Accessibility navigation


On small bases for which 1 has countably many expansions

Zou, Y., Wang, L., Lu, J. and Baker, S. (2016) On small bases for which 1 has countably many expansions. Mathematika, 62 (2). pp. 362-377. ISSN 0025-5793

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

377kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/S002557931500025X


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:46869
Publisher:London Mathematical Society

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation